# SDR SWAA2022101749309

- Difficulty date: September 29, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT STA 767 +6;+10.5;+19 TO 787; LBL 23 TO 25; WL 157. / [01] SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS;[02] BLENDED AREA ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 767; WORK AREA BS 767; L 0.8' X W 0.9' X D 0.7' ; BS 767+6; L 3.2' X W 2.0' X D 0.005' ; BS 767+10.5 ; L 1.4' X W 0.7' X D 0.008' ; BS 767+18; L 1.5' X W 0.8' X D 0.004' ; BS 767+19 ; L 0.8' X W 0.6' X D 0.006' ; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 ; USED DEPTH GAGE ; ID: ATS2677; S/N: UNKNOWN ; DUE: 11/2022;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] WORK WILL BE ACCOMPLISH ON TTG8Q00F3P17;[05] VERIFIED CORRECTIVE ACTION #4. VERIFIED MEASUREMENTS.
